Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization

PP: 81-89
TAMER NABIL, Ahmed H. Soliman,
This paper deals with a new explicit metric projection iteration with errors scheme of finding a common fixed point of infinite families of nonlinear mappings in a Hilbert space and we prove weak convergence theorems for finding common fixed points of this families of firmly nonexpansive mappings. Also, we apply our results to prove the convergence of some iterative algorithms with error terms for solving variational inclusion problems, equilibrium problems and split feasibility problems in Hilbert spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved